# SDR NACA2025042200003

- Difficulty date: April 22, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OUTBOARD L/H SEAT TRACK STA 1060 TO STA 1070 FOUND TO BE CRACKED AT 2EA AREAS OF VERTICAL FLANGE RADIUS.  ACCOMPLISHED NAC 767 E.O. 767-53-0076 REV. IR PERMANENT REPAIR OF SEAT TRACK LOCATED BETWEEN L/H STA 925 TO STA 1100, LBL 88.5.
